← Return to Thyroid Problems leading to weight loss

Discussion
suzy37 (@suzy37)

Thyroid Problems leading to weight loss

Diabetes & Endocrine System | Last Active: Sep 25, 2019 | Replies (69)

Comment receiving replies
@contentandwell

@parus It seems like you must be hyper-reactive to this medication, I wonder if there is a different one that might be better for you. I have never had any problems with levothyroxine, nor has anyone I know.
I hate it also when doctors or their nurses basically do not pay attention to your concerns and act as if you are simply wrong! The patient knows what they are feeling, the medical staff needs to remember that.
JK

Jump to this post


Replies to "@parus It seems like you must be hyper-reactive to this medication, I wonder if there is..."

@Contantandwell Great big Amen to this ,be your on health advocate

@contentandwell Aftet years of taking Synthroid and the Levothyroxine I became allergic to it. I take the generic of Armour. Cannot get it stabilized so all of the changes in dosage has me messed up. Insurance will not pay for the Armour. I am hypersensitive to so many medications now. Age I suppose. I did get through the holidays without anyone knowing how much of a mess I am. I no longer trust those in the medical profession or the primary care bunch. I am going to talk with the pain specialist at my next appointment as to some alternatives for pain. The scoliosis is worse. Sorry to be complaining.

  Request Appointment